MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE STABILIZATION SYSTEM; 5.5MM STRAIGHT ROD, HEX-END, 300MM

GLOBUS MEDICAL, INC. REVERE STABILIZATION SYSTEM; 5.5MM STRAIGHT ROD, HEX-END, 300MM
Model Number 524.519
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither device or any imaging could be provided for evaluation.Post-operative rod breakage is a known risk of this device.
 
Event or Problem Description
It was reported by a representative from colombia that revision was completed due a revere rod breakage post operatively.

Brand Name
REVERE STABILIZATION SYSTEM
Common Device Name
5.5MM STRAIGHT ROD, HEX-END, 300MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12576760
Report Number3004142400-2021-00180
Device Sequence Number1205053
Product Code MNH
UDI-Device Identifier00849044008050
UDI-Public00849044008050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D090145
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number524.519
Device Lot NumberBGS119BC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;